# SDR 20000413SH064

- Difficulty date: February 9, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N997MA
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636126
- Engine: Lyc TIO540AE2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bearing
- Part number: NR5
- Condition: Making Metal
- Location: Engine
- Part time: 337 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND METAL IN OIL SCREEN.  REMOVED ENGINE AND SENT TO LYCOMING FOR REPAIRS. (X)
